MathSciNet Relay Station
MathSciNet bibliographic data
MR1489773 (99a:35158) 35L10 (35B37 93B05 93C20)
Lasiecka, I.; Triggiani, R.; Yao, P. F. Exact controllability for second-order hyperbolic equations with variable coefficient-principal part and first-order terms. Proceedings of the Second World Congress of Nonlinear Analysts, Part 1 (Athens, 1996). Nonlinear Anal. 30 (1997), no. 1, 111–122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement